Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
K_Angel

a little worried...

Recommended Posts

hey. I've been on accutane for 10 days now. This morning I woke up with these bumps all over my body. I didn't really have any body acne before starting the medicine, just some on my shoulders...but this is all over. What worries me is they aren't pimples, they are these sort of large bumps. Anybody have an idea of what they could be? Should I go to the derm asap?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×